| Model Number |
MR8-AA10 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the angled attachment has stuck in the shaft.There was no patient involved.Additional information stated that the detached bearing was found during evaluation.
Additional Manufacturer Narrative
H3: evaluation determined that the stuck in the shaft was confirmed.The likely cause of the failure was bearing detached.It was also noted that the laser markings are faded.The tip of the tube is out of shape.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.